Thanks for your query.
I will try my best to provide you with best possible professional recommendations to your questions.
I think you might be suffering from Telogen effluvium
, which is a scalp
disorder characterized by thinning/shedding of hair resulting from the early entry of hairs into the telogen phase.
Emotional or physiological stressful events may result in an alteration of the normal hair cycle. Telogen effluvium may be caused by eating disorders, fever, childbirth, chronic illness, major surgery, anemia
, severe emotional disorders, crash diets, hypothyroidism
, and drugs.
As telogen effluvium is a reactive process, which resolves spontaneously, treatment usually is limited to reassurance. topical minoxidil
has some benefit and is well tolerated.
I advice you to find some way to relieve your stress.
Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.